# SDR QXEA200400763

- Difficulty date: October 30, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 7,647 hours, 8,368 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND OUTBOARD FLAP STARTING TO DELAMINATE AT THE INBOARD UPPER CORNER.  REPAIRED IAW Q400 SRM TASK 51-22-20-340-801.
